Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On the Lie subgroups of infinite dimensional Lie groups


Author: J. Leslie
Journal: Bull. Amer. Math. Soc. 16 (1987), 105-108
MSC (1985): Primary 17B65, 22E65
Erratum: Bull. Amer. Math. Soc. (N.S.), Volume 17, Number 1 (1987), 210--210
MathSciNet review: 866025
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. F. Colombeau, Différentiation et bornologie, U. E. R. de Mathématiques et d’Informatique, Université de Bordeaux I, Talence, 1973 (French). Thèse de Doctorat d’État de l’auteur soutenue à l’Université de Bordeaux en Mars 1973. MR 0450969 (56 #9259)
  • 2. Actes du Colloque d’Analyse Fonctionnelle, Société Mathématique de France, Paris, 1972 (French). Organisé du 26–29 avril 1971 par le Départment de Mathématiques de la Faculté des Sciences de l’Université de Bordeaux, Bordeaux; Rédaction: Henri Hogbe-Nlend; Bull. Soc. Math. France Mém., No. 31–32; Supplément au Bull. Soc. Math. France, Tome 100. MR 0346456 (49 #11181)
  • 3. Joshua Leslie, Some finite-codimensional Lie subgroups of 𝐷𝑖𝑓𝑓^{𝜔}(𝑀), Differential geometry, calculus of variations, and their applications, Lecture Notes in Pure and Appl. Math., vol. 100, Dekker, New York, 1985, pp. 359–372. MR 822526 (87g:22023)
  • 4. J. Milnor, On infinite dimensional Lie groups, Preliminary draft, September 1982.
  • 5. J. Milnor, Remarks on infinite-dimensional Lie groups, Relativity, groups and topology, II (Les Houches, 1983) North-Holland, Amsterdam, 1984, pp. 1007–1057. MR 830252 (87g:22024)
  • 6. Hideki Omori, Groups of diffeomorphisms and their subgroups, Trans. Amer. Math. Soc. 179 (1973), 85–122. MR 0377975 (51 #14144), http://dx.doi.org/10.1090/S0002-9947-1973-0377975-0

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 17B65, 22E65

Retrieve articles in all journals with MSC (1985): 17B65, 22E65


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1987-15475-9
PII: S 0273-0979(1987)15475-9